# SDR SWAA2022042590011

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727+4 TO STA 847; LBL 24; WL 156 TO WL 160. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847 LBL 24 WL 156;TO WL 160 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMACE 2.;[04] FABRIACATED LOCATED AND DRILLED ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847;LBL 24 WL 156 TO 160 MATERIAL USED BAC 1496-377#7075T62 LOT#1484618-1;AND SPLICE BTW BS 727'E' TO 747;LBL 24 WL 156 TO 160;MATERIAL USED BAC1496-377#7075T62 LOT#1484618-1;IAW SRM 51-40-05 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV:A.;[05] OK TO TREAT AND PRIME;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO TREAT AND PRIME.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 24 WL 156 TO 160 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;OK TO INSTALL SPLICE.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO INSTALL SPLICE;[09] INSTALLED SPLICE ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BTW 727 'E' TO BS 747;LBL 24 WL 156 TO WL 160 IAW SRM53-00-53-2R-6 REPAIR 6 AND SRM 51-40-02;[10] VERIFIED CORRECTIVE ACTION 9.;[11] VERIFIED JOB COMPLETE
